MathSciNet Relay Station
MathSciNet bibliographic data
MR2679194 (2011i:34125) 34K20 (34K50 60G35 60H10 82C32 92B20)
Fu, Xilin; Li, Xiaodi LMI conditions for stability of impulsive stochastic Cohen-Grossberg neural networks with mixed delays. Commun. Nonlinear Sci. Numer. Simul. 16 (2011), no. 1, 435–454.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement